# SDR DALA2018040602230

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Worn
- Location: Bs 994
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE  SEAL DEPRESSOR AND DEPRESSOR SPLICE BS 994, BETWEEN LONGERONS 24R - 25R.   REPAIRED IAW SRM 53-20-15-2R-4.
